# SDR AALA20100803TUL02

- Difficulty date: August 3, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NUMBER 7 BEAM AFT SIDE CRACKED.  STOP DRILLED BEAM CRACK AND INSTALLED DOUBLER PER SRM 52-05-00.
